# SDR U2RA201208030001

- Difficulty date: July 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 65B01836
- Condition: Cracked
- Location: Door Frame
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT NR 1 DOOR FWD EDGE FRAME ATTACH STRAP AT LOWER GUIDE ARM CUT OUT AREA FOUND CRACKED.
